2018
Том 70
№ 8

All Issues

Sysak Ya. P.

Articles: 5
Article (Ukrainian)

Groups satisfying the condition of weak minimality for subgroups of derived length two

Onishchuk V. A., Sysak Ya. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 9. - pp. 1203–1207

We consider non-Abelian solvable and radical groups that satisfy the condition of weak minimality for subgroups of derived length two. We show that these groups are minimax groups. This is not true for locally solvable groups. We give an example of a group of derived length three that satisfies the condition of weak minimality for the indicated subgroups but is not a minimax group.

Article (Ukrainian)

On one question of B. Amberg

Sysak Ya. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 457–461

Article (Ukrainian)

Finite ABA-groups with Abelian p-subgroups A and B

Sysak Ya. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 356-361

Article (Ukrainian)

O. Yu. Shmidt and group theory

Chernikov S. N., Sysak Ya. P., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 700—703

Article (Ukrainian)

Finite elementary factorizable groups

Sysak Ya. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 67–76. January–Febru